# SDR IPXA2023120881306

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,570 hours, 18,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DOES NOT CLOSE FULLY WITH SWITCH. WILL CLOSE WITH EXTERNAL SWITCH **OII 2** OPS CK DOOR, ARMED AND DISARMED SEVERAL TIMES NO BINDING CLOSED OR OPEN WITH INTERNAL SWITCH AND EXTERNAL SWITCH. IAW AMM 52-11-02-010-801. COULD NOT DUPLICATE. OK TO CONTINUE SERVICE, PLACARRD REMOVED. VERIFIED PROPER OPERATION OF L1 DOOR PER AMM 52-11-02.
